# SDR AALA20130422006

- Difficulty date: April 21, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 57,288 hours, 7,203 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L0022 EMERGENCY LIGHT INOPERATIVE.  REPAIRED WIRE FOR L0022 EMERGENCY LIGHT.  OPS CHECK NORMAL.
